# SDR DL76L070344

- Difficulty date: April 21, 2007
- Submitted: April 26, 2007
- Operation: Air carrier
- Aircraft: N199DN
- Make and model: Boeing 767332
- Aircraft serial: 28456
- Aircraft time: 43,618 hours, 6,568 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 231001831
- Part serial: 3855
- Condition: Failed
- Location: Lt Hf System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LEFT HF FAILED IN FLIGHT, UNABLE TO RESET SYSTEM.  DUE TO THEATER RESTRICTIONS A/C RETURNED TO ATL FOR REPAIR.  REMOVED AND REPLACED LT HF XCVR OPN CKS NML.
